# SDR ASAA2023101845745

- Difficulty date: October 18, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 55,200 hours, 16,526 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK ANNUNCIATION FO SIDE, LNAV DISENGAGE NO OTHER INDICATIONS VTK WENT AWAY IN APPROX. 10-15 SEC. GROUNDED - YES. REBOOTED RT FMC - SYS OPS OK.
